# SDR HALA2021080900109

- Difficulty date: August 5, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 33,380 hours, 5,254 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Filler
- Condition: Missing
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 390 FOUND LH TRAILING EDGE ELEVATOR MISSING FILLER. CORRECTIVE ACTION: LH TRAILING EDGE REPAIR PERFORMED IAW SRM 55-21-11. (1902561)
